Myelocyte count increased is found among people who take Heparin, especially for people who are male, 2-9 old also take medication Albumin, and have Systemic mycosis . We study 33,678 people who have side effects while taking Heparin from FDA and social media. Among them, 7 have Myelocyte count increased. Find out below who they are, when they have Myelocyte count increased and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Heparin has active ingredients of heparin sodium. It is often used in anticoagulant therapy. (latest outcomes from Heparin 46,656 users)
Myelocyte count increased (a young white blood cell found in the bone marrow increased) (latest reports from 77 Myelocyte count increased patients).
On Sep, 28, 2016
33,678 people reported to have side effects when taking Heparin.
Among them, 7 people (0.02%) have Myelocyte Count Increased
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
My mother was in year 4 of taking Arimidex when she had to go to the hospital to be observed in connection with dehydration and hallucinations. They started her on Heparin IV in the hospital. By the next day she had developed a Retroperitoneal Haemorrhage. They moved her to ICU and gave her blood and plasma. She was in ICU 12 days. She never recovered.
I have been taking a high dosage of Bumex and my potassium has crashed and my kidneys don't want to play anymore. My blood pressure is getting really low too ,should I be concerned about the heparin shots they are also giving me? Barry
My wife is a Depakote user since 1999 and has been on dialysis since Feb 2012. Something is causing her to bleed excessively when being disconnected from the dialysis machine. Can anyone using these drugs related to what is happening to her or explain why this is happening? Sincerely, A ...
My mother was in year 4 of taking Arimidex when she had to go to the hospital to be observed in connection with dehydration and hallucinations. They started her on Heparin IV in the hospital. By the next day she had developed a Retroperitoneal Haemorrhage. They moved her to ICU and gave her ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.